Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 538431, 15 pages
http://dx.doi.org/10.1155/2009/538431
Research Article

Existence of Three Positive Solutions for -Point Discrete Boundary Value Problems with -Laplacian

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 23 May 2009; Accepted 18 October 2009

Academic Editor: Leonid Shaikhet

Copyright © 2009 Yanping Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanping Guo, Wenying Wei, and Yuerong Chen, “Existence of Three Positive Solutions for -Point Discrete Boundary Value Problems with -Laplacian,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 538431, 15 pages, 2009. https://doi.org/10.1155/2009/538431.